Alert archive / Arizona / Flash Flood Warnings in 2013
Flash Flood Warning 42, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood warning at Sep 10, 2013, 11:02 AM MST for La Paz County, Arizona. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 10, 2013, 11:02 AM MST (18:02 UTC)
- Expired
- Sep 10, 2013, 1:45 PM MST
- In force
- 3 hr
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Flood severity
- None
County La Paz County, AZ
The radar
The Yuma radar (KYUX), 179 km from the middle of the area, began a volume at 18:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 12:00Z, 6.0 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 786 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 764 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
842 WGUS55 KPSR 101802 FFWPSR AZC012-102045- /O.NEW.KPSR.FF.W.0042.130910T1802Z-130910T2045Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 1102 AM MST TUE SEP 10 2013 THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A * FLASH FLOOD WARNING FOR... EAST CENTRAL LA PAZ COUNTY IN WEST CENTRAL ARIZONA... * UNTIL 145 PM MST * AT 1047 AM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED HEAVY RAINFALL FROM THUNDERSTORMS CURRENTLY OVER THE HIGHER TERRAIN NORTHEAST OF WENDEN. THE RUNOFF FROM THESE THUNDERSTORMS WILL QUICKLY FLOW INTO THE CENTENNIAL WASH AND RAPIDLY INCREASE THE FLOW...EVENTUALLY MAKING IT DOWNSTREAM TO THE CITY OF WENDEN. * SHOWERS AND THUNDERSTORMS ARE EXPECTED TO PERSIST OVER PORTIONS OF EASTERN LA PAZ COUNTY FOR THE NEXT SEVERAL HOURS. INCREASED FLOWS IN THE CENTENNIAL WASH WILL MAKE IT DOWNSTREAM TO WENDEN...SALOME AND HARCUVAR WITHIN THE NEXT HOUR OR TWO. LAW ENFORCEMENT REPORTS THAT CENTENNIAL PARK ROAD IN WENDEN IS CLOSED DUE TO FLOW IN THE CENTENNIAL WASH. THE INCREASED RUNOFF AND FLOW WILL BEGIN TO INUNDATE OTHER ROADS IN THE COMMUNITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE NEAR THE BANK OF A WASH OR CREEK IN THE WARNING AREA... MOVE TO HIGHER GROUND IMMEDIATELY. MOST FLOOD DEATHS OCCUR IN MOTORIZED VEHICLES. WHEN ENCOUNTERING FLOODED ROADS...MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. TO REPORT FLOODING...PLEASE RELAY YOUR REPORT TO LOCAL LAW ENFORCEMENT WHEN YOU CAN DO SO SAFELY. && LAT...LON 3387 11364 3394 11340 3366 11339 3367 11363 $$ MEYERS
1 follow-up statement
351 WGUS75 KPSR 101954 FFSPSR FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 1254 PM MST TUE SEP 10 2013 AZC012-102045- /O.CON.KPSR.FF.W.0042.000000T0000Z-130910T2045Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LA PAZ AZ- 1254 PM MST TUE SEP 10 2013 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 PM MST FOR EAST CENTRAL LA PAZ COUNTY... AT 1246 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO DETECT THUNDERSTORMS PRODUCING HEAVY RAINFALL OVER THE HIGHER TERRAIN NORTHEAST OF WENDEN. THE RUNOFF FROM THESE THUNDERSTORMS WILL CONTINUE TO FLOW INTO THE CENTENNIAL WASH AND RAPIDLY INCREASE THE FLOW...EVENTUALLY MAKING IT DOWNSTREAM TO THE CITY OF WENDEN. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WENDEN...SALOME AND HARCUVAR. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE NEAR THE BANK OF A WASH OR CREEK IN THE WARNING AREA...MOVE TO HIGHER GROUND IMMEDIATELY. MOST FLOOD DEATHS OCCUR IN MOTORIZED VEHICLES. WHEN ENCOUNTERING FLOODED ROADS...MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. TO REPORT FLOODING...PLEASE RELAY YOUR REPORT TO LOCAL LAW ENFORCEMENT WHEN YOU CAN DO SO SAFELY. && LAT...LON 3387 11364 3394 11340 3366 11339 3367 11363 $$ MEYERS
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Sep 10, 9:05 AM MST, 1 hour 57 minutes earlier.
Area forecast discussion, Sep 10, 9:05 AM MST, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 905 AM MST TUE SEP 10 2013 ...ELEVATED PRECIPITATION CHANCES WITH HEAVY RAINFALL POTENTIAL CONTINUES THROUGH TONIGHT... .SYNOPSIS... AN UPPER LOW WILL CONTINUE TO PROVIDE WEATHER DISTURBANCES TO INTERACT WITH MONSOON MOISTURE...SUPPORTING A CONTINUED WET AND ACTIVE STORM PATTERN WITH A THREAT FOR HEAVY RAINFALL TODAY INTO TONIGHT. CLOUDY SKIES IN COMBINATION WITH SHOWERS AND THUNDERSTORMS WILL KEEP DAYTIME HIGHS WELL BELOW NORMAL THROUGH MIDWEEK. MOISTURE WILL BE SLOW TO CLEAR OUT OF THE AREA...KEEPING AT LEAST SLIGHT CHANCES IN THE FORECAST THROUGH THE END OF THE WORK WEEK. TEMPERATURES WILL ALSO BEGIN A SLOW CLIMB BACK TOWARDS MORE NORMAL READINGS. && .DISCUSSION... ANOTHER ACTIVE SHOWER/TSTM DAY MAY BE IN THE OFFING...PARTICULARLY IN WEST CENTRAL AZ OVER OUR LA PAZ AND WESTERN MARICOPA COUNTIES. WEATHER BALLOONS SHOWED MONSOON MOISTURE WAS MODERATELY HIGH BUT CONCENTRATED OVER THE SOUTHWEST QUARTER OF AZ. YESTERDAY LOW LEVEL MOISTURE VALUES WERE BORDERLINE EXCESSIVE...HOWEVER MUCH OF IT FELL OUT HAS HEAVY RAIN...PARTICULARLY COUPLED WITH UPPER LEVEL DYNAMICS ASSOCIATED WITH A CUTOFF LOW CIRCULATING OVER SOUTHERN CA. 300/250 MB HEIGHT RISES SEEN OVER THE PACIFIC NORTHWEST WERE RELATIVELY HIGH SUGGESTING THE SOUTHERN CA TROF MAY RETROGRADE A BIT...AND IF THAT HAPPENS...RELATIVELY STRONG DYNAMICS WILL DEVELOP AGAIN OVER WEST CENTRAL AZ. ADDITIONALLY...500 MB TEMPERATURES OVER SOUTHERN CA AND WESTERN AZ HAVE COOLED INTO THE MINUS 10 DEG C RANGE...WHICH IS UNSEASONABLY COOL...VALUES TYPICALLY SEEN IN OCT. THEREFORE...WE EXPECT AN ACTIVE SHOWER/TSTM DAY IN THE ABOVE MENTIONED COUNTIES...AND A FLASH FLOOD WATCH MAY BE ISSUED AS SOON AS WE GET A LOOK AT THE NEW GFS MODEL GUIDANCE. ON WEDNESDAY THE CUTOFF LOW OVER SOUTHERN CA STARTS TO MOVE NORTHEASTWARD...TOWARD SOUTHERN NEVADA...WITH MOST UPPER LEVEL DYNAMICS SHIFTING INTO SOUTHERN NEVADA...SOUTHWEST UTAH...AND NORTHWEST AZ. MOST OF SOUTHWEST AND SOUTH CENTRAL AZ...OUR FORECAST AREA...BECOMES RELATIVELY STABLE AND SLIGHTLY DRIER. CURRENT FORECASTS LOOK TO BE IN GOOD SHAPE...WITH THE EXCEPTION OF A FLASH FLOOD WATCH THAT MAY BE ISSUED FOR LA PAZ AND WESTERN MARICOPA COUNTIES FOR THIS AFTERNOON. NO UPDATES EXPECTED...PREVIOUS DISCUSSION STILL APPLIES. PREVIOUS DISCUSSION...ISSUED 441 AM MST... UPPER LOW REMAINS IN PLACE OVER THE DESERT SOUTHWEST...CENTERED NORTH OF BLYTHE ALONG THE WESTERN AZ BORDER. COMBINATION OF THE LOW AND THE LARGE UPPER HIGH OVER THE CENTRAL CONUS CONTINUES TO PULL PLENTIFUL AMOUNTS OF MOISTURE NORTHWARD AND INTO AZ AND FAR SERN CA. MOISTURE HAS THINNED A BIT OVER THE PAST 24 HOURS...PWAT VALUES HAVE DROPPED BELOW 1.6 INCHES AND VAPOR IMAGERY DEPICTS THE DEEP MOISTURE PLUME SHIFTING SOMEWHAT TO THE EAST AND MORE INTO NEW MEXICO. STILL...MOISTURE IS MORE THAN SUFFICIENT TO GENERATE MODERATE OR EVEN LOCALLY HEAVY RAINS GIVEN THE GOOD DYNAMICAL FORCING WE HAVE SEEN OVER LAST 2 DAYS...AND WILL SEE AGAIN TODAY. ALSO...SURFACE DEWPOINTS OVER THE DESERTS REMAIN VERY HIGH AND AT 2 AM THEY MOSTLY RANGED FROM MID 60S TO LOW 70S. AT 2 AM RADAR INDICATED SCATTERED SHOWERS ACROSS SERN CA AND THE SWRN AZ DESERTS...ASSOCIATED WITH A PAIR OF VORT SPOKES ROTATING AROUND THE MAIN UPPER LOW. ANOTHER VORT MAX WAS MOVING NORTH AND INTO NERN AZ. WE WILL CONTINUE TO BE UNDER THE INFLUENCE OF BOTH VORT SPOKES ROTATING AROUND THE LOW TO OUR WEST...AND ADDITIONAL VORT MAXES MOVING NORTH OUT OF NWRN MEXICO. GIVEN THE AMOUNT OF MOISTURE IN PLACE...WE CAN EXPECT SCATTERED TO NUMEROUS SHOWERS TO DEVELOP YET AGAIN TODAY...WITH ISOLATED EMBEDDED THUNDERSTORMS. GIVEN THE AMOUNT OF PRECIP WE HAVE ALREADY HAD...AND THE COOL SURFACE TEMPS...INSTABILITY WILL NOT BE EXCESSIVE SO THUNDERSTORM COVERAGE AND INTENSITY SHOULD BE LIMITED. STILL...ANY WEAK THUNDERSTORM COULD EASILY GENERATE LOCALLY HEAVY RAIN WHICH COULD PRODUCE SOME FLOODING OR EVEN FLASH FLOODING. POPS TODAY WILL RANGE FROM CHANCE OUT WEST...IN SERN CA...TO LIKELY ACROSS MOST OF SW AND SOUTH CENTRAL AZ. DUE TO DIFFICULT IN MODELS RESOLVING THE VARIOUS DISTURBANCES...CONFIDENCE IN TIMING/TRACKING THEM IS SOMEWHAT LOW AND THUS POPS ARE RATHER BROAD BRUSHED WITH THIS WEATHER PATTERN. UPPER LOW STARTS TO LIFT TO THE NORTH TONIGHT...AND STEERING FLOW BECOMES MORE SOUTHWESTERLY...AND AS THIS OCCURS MOISTURE STARTS TO THIN A BIT FROM THE WEST/SOUTHWEST. POPS WILL TAPER OFF TONIGHT WITH JUST CHANCE NUMBERS FORECAST ACROSS THE LOWER AZ DESERTS AFTER MIDNIGHT. BY WEDNESDAY THE LOW TO OUR WEST IS FORECAST TO MIGRATE NORTHWARD INTO NORTHERN AZ OR SOUTHERN NEVADA/UTAH. AS THIS OCCURS STEERING FLOW BECOMES SOUTHWEST TO WEST AND THIS WILL LEAD TO A GRADUAL EROSION OF MOISTURE AND A DECREASE IN OUR POP TRENDS. BY WED EVENING POPS WILL LOWER TO MOSTLY LESS THAN 25 PERCENT EXCEPT FOR HIGHER TERRAIN AREAS EAST OF PHOENIX. HIGH TEMPS WILL STILL BE SUPPRESSED AS MOISTURE WILL STILL BE SOMEWHAT ON THE HIGH SIDE. FOR THURSDAY INTO THE WEEKEND...THE PERSISTENT WEST OR NORTHWEST STEERING FLOW WILL CONTINUE TO ERODE MOISTURE...AND POPS WILL LOWER INTO THE SINGLE DIGITS OVER THE WESTERN DESERTS...WITH ONLY SLIGHT CHANCES LEFT OVER SOUTH CENTRAL ARIZONA. IN FACT...BY THE WEEKEND STORMS SHOULD BE MOSTLY CONFINED TO HIGHER TERRAIN LOCATIONS SOUTHEAST AND EAST OF THE GREATER PHOENIX AREA...WITH MOSTLY SUNNY SKIES EXPECTED ACROSS THE CENTRAL AND WESTERN DESERTS. OF COURSE THERE WILL BE A WARMING TREND AS THE MOISTURE THINS...WITH TRIPLE DIGIT HIGHS FORECAST OVER MOST OF THE LOWER DESERTS BY FRIDAY. HIGHS SHOULD REACH BACK TO SEASONAL NORMALS ACROSS THE CENTRAL AZ DESERTS BY THE WEEKEND. && .AVIATION... SOUTH-CENTRAL ARIZONA...INCLUDING KPHX...KIWA AND KSDL... SHOULD BE IN FOR ANOTHER ACTIVE RAIN DAY...BUT MORE ON THE SCATTERED SIDE. THROUGH THE REST OF THE MORNING HOURS...EXPECT A GRADUAL INCREASE IN SHOWER ACTIVITY...MAINLY TOWARD LATE MORNING. THE BEST TIMEFRAME FOR WIDESPREAD SHOWERS SEEMS TO BE FROM LATE MORNING THROUGH EARLY AFTERNOON. IF ENOUGH BREAKS IN THE CLOUDS OCCUR THIS MORNING...MAY SEE ENOUGH INSTABILITY FOR A FEW THUNDERSTORMS...BUT STILL NOT CONFIDENT ENOUGH TO ADD INTO AREA TAF SITES. IF A PROLONGED PERIOD OF RAIN OCCURS TODAY OR IF SHOWERS ARE HEAVY ENOUGH...COULD SEE A PERIOD OF MVFR CIGS/VSBYS. BY LATE THIS AFTERNOON...SHOWER ACTIVITY IS EXPECTED TO TAPER OFF...BUT STILL CAN/T RULE THEM OUT COMPLETELY THROUGH THE REST OF THE TAF PERIOD. SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH... SCATTERED LIGHT SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE THIS MORNING DUE TO A LINGERING UPPER LOW CENTERED OVER THE AREA. SOME AFTERNOON REDEVELOPMENT OF TSTMS IS POSSIBLE MAINLY OVER SOUTHWEST ARIZONA. OTHERWISE ANTICIPATE LIGHT AND VARIABLE WINDS. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... THURSDAY THROUGH MONDAY... DRIER AND WARMER CONDITIONS WILL PREVAIL THIS PERIOD. LIGHT WIND. ISOLATED AFTERNOON AND EVENING TSTMS POSSIBLE HIGHER TERRAIN OF SOUTHERN GILA COUNTY. MINIMUM RELATIVE HUMIDITIES WILL GENERALLY FALL INTO THE TEENS ON THE DESERTS...AND NEAR 30 PERCENT IN THE HIGHER TERRAIN OF SOUTHERN GILA COUNTY. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...VASQUEZ/CB AVIATION...KUHLMAN FIRE WEATHER...VASQUEZ
Hazardous weather outlook, Sep 10, 5:56 AM MST, 5 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 556 AM MST TUE SEP 10 2013 AZZ020-021-025-026-CAZ030>033-111300- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 556 AM MST TUE SEP 10 2013 /556 AM PDT TUE SEP 10 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST- CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. SCATTERED TO NUMEROUS SHOWERS...AND EMBEDDED ISOLATED THUNDERSTORMS...ARE EXPECTED. THE PRIMARY WEATHER HAZARD WILL BE LOCALLY HEAVY RAIN WHICH COULD LEAD TO FLOODING OR FLASH FLOODING. GUSTY WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH STRONGER THUNDERSTORMS. PATCHY DENSE BLOWING DUST AND SAND IS MAY OCCUR IN ASSOCIATION WITH GUSTY OUTFLOW WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SOUTHWEST TO WEST FLOW ALOFT WILL LEAD TO A DECREASING MOISTURE TREND FROM WEDNESDAY INTO THE WEEKEND. SHOWERS AND THUNDERSTORMS WILL BECOME ISOLATED WEDNESDAY AFTERNOON AND EVENING...AND BY THURSDAY AFTERNOON THERE WILL BE LITTLE OR NO THUNDERSTORMS EXPECTED. PRIMARY WEATHER HAZARDS WILL INCLUDE GUSTY WINDS IN EXCESS OF 45 MPH...PATCHY DENSE BLOWING SAND OR DUST...LOCALLY MODERATE TO HEAVY RAIN AND DEADLY LIGHTNING. NO WEATHER HAZARDS ARE EXPECTED FRIDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. AZZ022>024-027-028-111300- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 556 AM MST TUE SEP 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA AND SOUTH-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. SCATTERED TO NUMEROUS SHOWERS...AND EMBEDDED ISOLATED THUNDERSTORMS...ARE EXPECTED...AND THEY WILL GRADUALLY DECREASE FROM THE WEST TONIGHT. THE PRIMARY WEATHER HAZARDS ARE LOCALLY HEAVY RAIN WHICH COULD LEAD TO FLOODING OR FLASH FLOODING. IN ADDITION...GUSTY WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH STRONGER THUNDERSTORMS. PATCHY DENSE BLOWING DUST MAY OCCUR IN ASSOCIATION WITH GUSTY OUTFLOW WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SOUTHWEST TO WEST FLOW ALOFT WILL LEAD TO A STEADY DECREASE IN MOISTURE WEDNESDAY INTO THE WEEKEND. ON WEDNESDAY SHOWERS AND THUNDERSTORMS WILL BECOME ISOLATED TO SCATTERED. THE PRIMARY WEATHER HAZARDS WILL INCLUDE GUSTY WINDS IN EXCESS OF 45 MPH...LOCALLY HEAVY RAIN...PATCHY DENSE BLOWING DUST AND DEADLY LIGHTNING. BY THURSDAY THUNDERSTORMS WILL BECOME ISOLATED AND WILL MAINLY BE CONFINED TO THE HIGHER TERRAIN AREAS OF SOUTHERN GILA COUNTY. BY THE WEEKEND ISOLATED THUNDERSTORMS WILL BE LIMITED TO HIGHER TERRAIN AREAS THAT ARE MOSTLY EAST OF GLOBE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 9, 5:23 PM MST | Special Weather Statement | PSR | Maricopa | 67 min |
| Sep 9, 5:29 PM MST | Blowing Dust Advisory | PSR | 3 hr | |
| Sep 9, 5:32 PM MST | Special Weather Statement | PSR | Yuma | 58 min |
| Sep 9, 6:25 PM MST | Areal Flood Advisory | PSR | Yuma | 110 min |
| Sep 9, 6:46 PM MST | Areal Flood Advisory | PSR | La Paz | 119 min |
| Sep 9, 7:25 PM MST | Special Weather Statement | PSR | 65 min | |
| Sep 9, 7:49 PM MST | Areal Flood Advisory | PSR | Yuma | 116 min |
| Sep 9, 10:27 PM MST | Areal Flood Warning | PSR | Maricopa | 6 hr |
| Sep 10, 9:21 AM MST | Areal Flood Advisory | PSR | Maricopa | 114 min |
| Sep 10, 9:51 AM MST | Areal Flood Advisory | PSR | La Paz, Maricopa | 114 min |
| Sep 10, 10:20 AM MST | Areal Flood Advisory | PSR | Maricopa | 115 min |
| Sep 10, 11:25 AM MST | Flash Flood Warning | PSR | Maricopa | 2 hr |
| Sep 10, 12:59 PM MST | Areal Flood Advisory | PSR | Maricopa | 2 hr |
| Sep 10, 1:31 PM MST | Areal Flood Warning | PSR | Maricopa | 8 hr |
| Sep 10, 1:53 PM MST | Areal Flood Advisory | PSR | Maricopa | 112 min |
| Sep 10, 1:59 PM MST | Special Weather Statement | PSR | Maricopa | 46 min |
| Sep 10, 2:00 PM MST | Areal Flood Warning | PSR | La Paz | 8 hr |
| Sep 10, 4:36 PM MST | Areal Flood Warning | PSR | La Paz, Maricopa | 12 hr |
Nearby
Flash Flood Warnings in Arizona, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.